MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II AMBULATORY INFUSION SYSTEM; AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II AMBULATORY INFUSION SYSTEM; AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Failure to Infuse (2340); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint evaluation was completed on 5/28/2024: the pump was tested with the testing protocol for battery and power complaints.The pump's event log was pulled as part of the evaluation and upon review it was noted that there were several abrupt power offs found in the log, as reported by the end user.An abrupt power off can be seen below on event line 19 by the "log_event_on" code without an "log_event off" code before it: event 19: log event_on time: 165:165:165 software version: 213 reasons: log on cause onoff eventbytes: 00 ff ff 00 d5 ff 2b fd.Seeing the code "log event on" code without an "log event off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on its own.A 100 ml infusion was ran on the pump using the end user's parameters of a 46 hour infusion.The infusion ran for 100 ml at a rate of 2.2 ml per hour.The infusion was successfully completed and the pump did not power off abruptly before finishing.Upon further evaluation there were no loose connections or components inside of the device, which could have contributed to the reported malfunction and the instances found in the event log.Functional testing did confirm the reported condition but was unable to be duplicated.Reported issue found, device does not meet specification.A capa has been opened in order to fully investigate and address the root causes of the reported event.The mdr reportability of this complaint was being upgraded to "yes" on may 17, 2024, as the abrupt power off reported in the complaint is determined to be reportable according to the updated mdr decision tree guide.
 
Event or Problem Description
It was reported that patient's pump power itself off.No patient harm was reported.

Brand Name
NIMBUS II AMBULATORY INFUSION SYSTEM
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine st
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine st
natick MA 01760
Manufacturer Contact
frederick lee
177 pine st
natick, MA 01760
5086502008
MDR Report Key19536584
Report Number3011581906-2024-00584
Device Sequence Number6171815
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIMBUS II PLUS
Device Lot Number210325960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient SexUnknown